Journal of Noncommutative Geometry


Full-Text PDF (296 KB) | Table of Contents | JNCG summary
Volume 3, Issue 2, 2009, pp. 223–259
DOI: 10.4171/JNCG/36

Explicit HRS-tilting

Behrang Noohi[1]

(1) Department of Mathematics, Florida State University, 208 Love Building, 1017 Academic Way, FL 32306-4510, TALLAHASSEE, UNITED STATES

For an abelian category A equipped with a torsion pair, we give an explicit description for the tilted abelian category B introduced in [HaReSm], and also for the categories Ch(B) and \mathcal{D}(B). We also describe the DG structure on Ch(B). As a consequence, we find new proofs of certain results of [ibid.]. The main ingredient is the category of decorated complexes.

Keywords: Tilting, stability conditions

Noohi B. Explicit HRS-tilting. J. Noncommut. Geom. 3 (2009), 223-259. doi: 10.4171/JNCG/36